MAUDE Adverse Event Report: Corporation Steris Canada AMSCO 7053HP Washer-Disinfector; Washer/Disinfector

Corporation Steris Canada AMSCO 7053HP Washer-Disinfector; Washer/Disinfector
Model Number 7053HP
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported while an employee was cleaning their amsco 7053hp washer/disinfector the panel that cover's the facility's plumbing/water inlet adjacent to the unit detached and "struck" the employee on the arm.It is unknown if medical treatment was sought or administered.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the amsco 7053hp washer/disinfector and confirmed the reported event.The technician was unable to determine a cause of the reported event.To resolve the issue the technician secured the panel and confirmed the positioning of the panel's latches.The technician confirmed the amsco 7053hp washer/disinfector to be operating according to specification and returned the unit to service.A 3-year complaint review indicates this to be an isolated event.No additional issues have been reported.

Brand Name
AMSCO 7053HP Washer-Disinfector
Common Device Name
Washer/Disinfector
Manufacturer (Section D)
Corporation Steris Canada
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
Corporation Steris Canada
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
+1(440)259-7401
MDR Report Key50082608
Report Number9680353-2026-00032
Device Sequence Number10760831
Product Code MEC
UDI-Device Identifier00724995176679
UDI-Public(01)00724995176679(11)251009
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number7053HP
Device Catalogue NumberFH19043
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2026
Initial Report FDA Received Date07/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/09/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown